EconPapers    
Economics at your fingertips  
 

A characterization of probabilities with full support in metric spaces, and Laplaces method

Simone Cerreia-Vioglio, Fabio Maccheroni and Massimo Marinacci

No 620, Working Papers from IGIER (Innocenzo Gasparini Institute for Economic Research), Bocconi University

Abstract: We show that a probability measure on a metric space X has full support if and only if the set of all probability measures that are absolutely continuous with respect to it is dense in P (X). We illustrate the result through a general version of Laplaces method, which in turn leads to a general stochastic convergence result to global maxima.

Date: 2018
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
ftp://ftp.igier.unibocconi.it/wp/2018/620.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:igi:igierp:620

Ordering information: This working paper can be ordered from
http://www.igier.unibocconi.it/en/papers/index.htm

Access Statistics for this paper

More papers in Working Papers from IGIER (Innocenzo Gasparini Institute for Economic Research), Bocconi University via Rontgen, 1 - 20136 Milano (Italy).
Bibliographic data for series maintained by ().

 
Page updated 2020-07-07
Handle: RePEc:igi:igierp:620